MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-546
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during a bronchoscopy procedure performed on (b)(6) 2025.During the procedure, the bite blox fractured due to excessive jaw pressure exerted by the patient.There were no patient complication as a result of this event.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23778842
Report Number3005099803-2025-06673
Device Sequence Number18668316
Product Code MNK
UDI-Device Identifier00840253104816
UDI-Public(01)00840253104816
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-546
Device Catalogue NumberSBT-546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale